Galois towers over non-prime finite fields

Bassa, Alp and Beelen, Peter and Garcia, Arnaldo and Stichtenoth, Henning (2014) Galois towers over non-prime finite fields. Acta Arithmetica, 164 (2). pp. 163-179. ISSN 0065-1036 (Print) 1730-6264 (Online)

This is the latest version of this item.

Full text not available from this repository. (Request a copy)


We construct Galois towers with good asymptotic properties over any non-prime finite field Fℓ; that is, we construct sequences of function fields N=(N1⊂N2⊂⋯) over Fℓ of increasing genus, such that all the extensions Ni/N1 are Galois extensions and the number of rational places of these function fields grows linearly with the genus. The limits of the towers satisfy the same lower bounds as the best currently known lower bounds for the Ihara constant for non-prime finite fields. Towers with these properties are important for applications in various fields including coding theory and cryptography.
Item Type: Article
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Engineering and Natural Sciences > Basic Sciences > Mathematics
Faculty of Engineering and Natural Sciences
Depositing User: Henning Stichtenoth
Date Deposited: 02 Oct 2014 11:59
Last Modified: 02 Aug 2019 10:27

Available Versions of this Item

Actions (login required)

View Item
View Item